MathSciNet Relay Station
MathSciNet bibliographic data
MR870524 (88b:11085) 11T21
Friesen, Christian; Muskat, Joseph B.; Spearman, Blair K.; Williams, Kenneth S. Cyclotomy of order $15$ over ${\rm GF}(p\sp 2),\ p=4,\ 11({\rm mod}\,15)$. Internat. J. Math. Math. Sci. 9 (1986), no. 4, 665–704.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement